# SDR AT0200068

- Difficulty date: June 3, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Low
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTORS ACTIVATED ON TAKEOFF.  FOUND RIGHT AIR CYCLE MACHINE GIVING OFF AN OIL SMELL.  REMOVED AND REPLACED COALESCER BAG AND SERVICED AIR CYCLE MACHINE TO PROPER LEVEL.
